# SDR CA160104002

- Difficulty date: January 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 56,078 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Interface Unit
- Part number: 664700500A4D
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS LOWERED FOR ARRIVAL THE LT MAIN GEAR DOOR DID NOT CLOSE PROPERLY.  THE FLIGHT CREW REQUESTED ERS AVAILABLE AS A PRECAUTION ONLY,  A MISSED APPROACH WAS CARRIED OUT AND THE ACFT LANDED UNEVENTFULLY ON THE SECOND ATTEMPT.   REPLACED LGCIU NR 1 IAW AMM 32-31-71.  ALSO REPLACED LT MLG DOOR UPLOCK IAW AMM 32-31-33-400-002-A.
